# SDR CA141219008

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 7,040 hours
- Engine: Ge CF343B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6043303025
- Condition: Cracked
- Location: Left
- Part time: 756 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WINDSHIELD SURFACE FACE PLY CRACKED IN CRUISE.  AS A RESULT RAPID DELAMINATION OCCURRED, WHICH LEAD TO THE BREAKUP OF THE FACE PLY.  FACE PLY PIECES DEPARTED THE WINDSHIELD MAKING CONTACT WITH THE LEADING EDGE OF THE VERTICAL & HORIZONTAL STABILIZER.  FLIGHT WAS DIVERTED & LANDED AT THE NEAREST FACILITY.
